# SDR YENA200541

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 13,457 hours, 4,862 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 3825
- Condition: Odor
- Location: Cabin
- Part time: 10,522 hours, 3,724 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM OVERHEAD AT A/C RIGHT ROW 19 RUBBER TYPE OF SMELL.  ACCOMPLISHED INFO NOTICE 2004-T023TR.  NO ABNORMALITIES FOUND.  REPLACED SEB AT SUSPECT ROW 19DEF PER INFO NOTICE IAW 23-39-00.  LIVE TV SYSTEM OPERATION CHECKED NORMAL.
